# SDR CALA2022111603143

- Difficulty date: November 15, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N431UA
- Make and model: Airbus A320-232
- Aircraft serial: 571
- Aircraft time: 78,372 hours, 30,345 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348006228700
- Condition: Damaged
- Location: Frm 66
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DISCREPANT HOLE SIZES CANNOT BE VERIFIED WITH A PREVIOUSLY APPROVED REPAIR ON RH FR 66 AFT DOOR STOP FITTING. SEE AEROMAN 2022-360051 ATTACHMENT HOLES PER PART 2 OF LATEST REVISION OF ECRA 5341- CONTACT ENGINEERING AFTER 90,645 TOTAL AIRCRAFT FLIGHT CYCLES STEP 05 CRACK INDICATION NOT FOUND. ROTOTEST INSPECTION 01338 ON OR BEFORE 92,645 TOTAL AIRCRAFT FLIGHT CYCLES.GENERATE BUT BEFORE 91,645 TOTAL AIRCRAFT FLIGHT CYCLES FOR THE ECRA PERFORMED AT ALL OPEN FASTENER HOLE OF THE DOOR STOP FITTING A 2ND DIP LOGPAGE REFERENCING THE ONE GENERATED FOR THE REPAIRED 5341-01338 INSPECTION REQUIREMENTS.PERFORMED HFEC ON ALL AS PER NTM 51-10-01 AND EA 53-0362-22 PART 1 STEP 6 CRACK HOLES ON THE RH66 DOOR STOP FITTING #1 THRU #7 PLANNING TO SURROUNDING AREA AS PER NTM 51-10-08 AND EA 53-0362-22 PART 1 INDICATION NOT FOUND INTERIM REPAIR LOC. RH FR66 DOOR STOP FITTING #1 THRU #7 HOLES ACCOMPLISHED THIS REPAIR IS CATEGORY B IAW EC/RA 5341-01338 AND EA 53-0362-22 REV 0. GENERATE A DIP LOGPAGE TO ACCOMPLISH INITIAL INSPECTION AT THE RH FR 66 DOOR STOP FITTING #1 THRU 7 ECRA 5341-01338 ON OR BEFORE 92,645 TOAL AIRCRAFT FLIGHT CYCLES. ALSO SEE LP 9797191 FOR REQUIRED 2ND DIP. ACCOMPLISH INITIAL INSPECTION AT THE RH FR66 DOOR STOP FITTINGS #1 THRU #7 ATTACHMENT HOLES PER PART 2 OF THE LATEST REVISION OF REF ECRA 5341-01338 PART 1 STEP 2. DIP INITIATED TO "ACCOMPLISH TOMC-APPROVAL FROM SC1ELBYC COMMENT INITIAL INSPECITON AT THE RH FR66 DOOR STOP FITTINGS #1 THRU #7 ATTACHMENT
